# SDR 2015FA0000362

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: General aviation
- Aircraft: N856BP
- Make and model: Snias AS350B3
- Aircraft serial: 3617
- Aircraft time: 5,088 hours, 8,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 704A34412253
- Part serial: 2T13
- Condition: Leaking
- Location: Main Rotor Contr
- Part time: 307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST-MAINTENANCE, HYDRAULIC POWER-ON CHECKS OF FLIGHT CONTROLS, FOUND FORWARD LT MAIN ROTOR SERVO-CONTROL PRESSURE HOSE, FLEXIBLE PIPE, LEAKING FROM UNDER FIRE SLEEVE.  REPLACED HOSE WITH NEW PART WHICH SUPERSEDES THE OLD PART NUMBER.  CERTAIN PN HOSES ARE KNOWN TO BE POTENTIALLY DEFECTIVE BY THE OEM BUT NO SB HAS BEEN ISSUED TO ADDRESS THIS.  THIS HOSE WAS INSTALLED 15 MONTHS AGO AND HAS OPERATED FOR 307.4 HOURS.
